# SDR SWAA2025103130222

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 8,937 hours, 4,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: Broken
- Location: Megaphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE SPEAKER PIECE BROKEN<[01] R&R'D AFT MEGAPHONE PER AMM 25-64-00
